# SDR FDEA201101130160

- Difficulty date: January 13, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 40,758 hours, 29,188 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005232TG
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 232 TG IS DELAMINATED WITH A HOLE AT APPROX FRAME 34; RBL 36.0.  FABRICATED REPLACEMENT FLOORBOARD 232 TG IAW FEDEX DWG SRZ 25-008, REV "H".
